# SDR UIEA2021110302336

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

STATUS MSG CARGO A/C TEMPP CAME ON DURING CRUISE(  PERFORMED FIM 21-287 FT 809 NO PRESSENT STATUS MSG AT THIS TIME OPERATIONAL TEST OK PER FIM 21-28 FT 809  )
